| Model Number |
PCF-H190L |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the colono videoscope exhibited foreign material in the air/water tube and the air/water cylinder.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 1 year since the subject device was manufactured.The legal manufacturer was unable to confirm whether the customer's reprocessing steps were deviated from the instructions for use.Based on the results of the investigation, the foreign material found in the air/water tube and cylinder was not identified.Furthermore, physical damage was not found at the foreign material residue points.Therefore, the root cause of the reported events is unable to determined.The event can be detected/prevented by following the instructions for use (ifu) which state: -detection methods are written in instructions for use: pcf-190 series operation manual: chapter 3 preparation and inspection.-prevention measures are written in instructions for use: pcf-190 series reprocessing manual: chapter 5 reprocessing the endoscope.Olympus will continue to monitor field performance for this device.